# SDR DHL2006570514

- Difficulty date: March 14, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 37,992 hours, 20,927 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING INB FLAP, REAR SPAR LOWER CORE SHOWS CRACK AT INB AFT FLAP ACTUATING ROD CUT OUT.  CUT OUT DAMAGED AREA AND FABBED REPAIR ANGLE FROM BAC 1503 100046 PO 617555 DIM 46 BY 2 AND SPLICE FROM BAC1503-100046 PO 617555 DIM 10 BY 2 IAW B727 SRM 51-40-4 FIG 1.  PARTS TREATED AND PRIMED IAW B727 SRM 51-10-2.  PARTS INSTALLED IAW B727 SRM 51-40-4 FIG 1.
